CONNECTICUT, USA — Question: A viewer wrote to FOX61, “I have a Moderna side effect question. I got my second vaccine yesterday and woke up with a swollen side of my face and eye on the same side of my body where I was vaccinated. Is this a common side effect? Should I be concerned?”
Answer“This is definitely not a common side effect, and if you woke up with swelling on the right side of your face, it is concerning, and that’s why the CDC has two different ways of reporting this. Either through the V-Safe app, which you can download on your phone and report it, or the Vaccine Adverse Report, it’s called the Vaccine Adverse Reaction Reporting System, which you can report to the CDC because it’s not a common reaction,” said Dr. Henry Anyimadu, MD, FACP, Infectious Disease Specialist Hartford HealthCare.
Dr. Anyimadu also said it’s a good idea to talk to your healthcare provider if you are having side effects so you can be monitored.
For more information on reporting your side effects, click here.
If you have a question about COVID-19 or the vaccine, email SHARE61@fox61.com or send a text to 860-527-6161.
HERE ARE MORE WAYS TO GET FOX61 NEWS
Download the FOX61 News APP
iTunes: Click here to download
Google Play: Click here to download
Stream Live on ROKU: Add the channel from the ROKU store or by searching FOX61.